Pregnancy & Birth Clubs <
16/01/2016 at 10:45
So I don't know If I am writing to the correct forum but I just wanted some advice and suggestions. Ive been back on the pill since the end of November and actually havent had a weeks break yet just due to the fact i was due on over christmas and just didnt want that. Last Thursday I started spotting (even though I was on the pill) and had awful lower back and adominal pains as well as a few other issues such as breast tenderness, urinating a lot and i mean a lot! and being sick etc. (These have actually been on and off for the past 4 weeks or so) I stopped taking the pill on the Sunday thinking it was something to do with that but it's now over a week and I haven't had the pains as much as I did at the start but when I started spotting the first day the blood was red and since then it's been brown discharge and ive had quite a few clots but since i stopped taking the pill i still havent come on my actual period as i would normally at least 2 days after stopping for the monthly break. I done a pregnancy test a few days ago which came back negative as I pressumed it would as I've been back on the pill although I had sex at the start of November but as I wasn't on the pill at that time we used condoms. Can anyone help with what this could be
16/01/2016 at 12:16
Could be your body adjusting to the pill again. I didn't have a bleed until 4 weeks after I came off the pill.
maybe that type of pill is no longer suitable for you.
If your getting pain and getting sick you should go back to your doctor or nurse for a review
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.